# SDR SWAA2012051604053

- Difficulty date: April 18, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 61,538 hours, 51,843 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Part number: BAC1509
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CRACKED AT BS 663, LBL 24.8.  REPAIRED CHORD IAW EA AND EO.
